RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2002, Volume 14, Issue 6, Pages 129–168 (Mi aa911)  

This article is cited in 2 scientific papers (total in 2 papers)

Research Papers

Growth of random tilings of graphs: between crystal and chaos

V. G. Zhuravlev

Vladimir State Pedagogical University

Full text: PDF file (2017 kB)

English version:
St. Petersburg Mathematical Journal, 2003, 14:6, 985–1015

Bibliographic databases:
Received: 16.06.2001

Citation: V. G. Zhuravlev, “Growth of random tilings of graphs: between crystal and chaos”, Algebra i Analiz, 14:6 (2002), 129–168; St. Petersburg Math. J., 14:6 (2003), 985–1015

Citation in format AMSBIB
\Bibitem{Zhu02}
\by V.~G.~Zhuravlev
\paper Growth of random tilings of graphs: between crystal and chaos
\jour Algebra i Analiz
\yr 2002
\vol 14
\issue 6
\pages 129--168
\mathnet{http://mi.mathnet.ru/aa911}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1965916}
\zmath{https://zbmath.org/?q=an:1036.60009}
\transl
\jour St. Petersburg Math. J.
\yr 2003
\vol 14
\issue 6
\pages 985--1015


Linking options:
  • http://mi.mathnet.ru/eng/aa911
  • http://mi.mathnet.ru/eng/aa/v14/i6/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zhuravlev V.G., Maleev A.V., “Layer-by-layer growth of quasi-periodic Rauzy tiling”, Crystallography Reports, 52:2 (2007), 180–186  crossref  adsnasa  isi  elib  elib  scopus
    2. Shutov A.V., Maleev A.V., Zhuravlev V.G., “Complex quasiperiodic self-similar tilings: their parameterization, boundaries, complexity, growth and symmetry”, Acta Crystallographica Section A, 66:3 (2010), 427–437  crossref  mathscinet  adsnasa  isi  elib  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:169
    Full text:82
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021